| Model Number |
262000 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A facility reported that the doctor used the inge spreader (26-2000) for the first time and the tension released on its own during an unspecified procedure.No patient injury or death occurred; no surgical delay was reported.
Additional Manufacturer Narrative
The inge spreader (26-2000) was returned for evaluation.Device history record review: no abnormalities related to the reported issue were identified.Failure analysis: evaluation of the returned 26-2000 inge spreader found that the handle was stiff and difficult to lock due to a damaged set screw.Debris from the screw damage was visible between the hinges.Root cause analysis: the returned 26-2000 inge spreader was in used condition with damage to the set screw due to environmental damage.Damaged set screw made the handles stiff and difficult to lock.The reported complaint was confirmed.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.